Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Pain in testicles and lower abdomen after erection, difficulty in erection. Remedy?

Hi, my problem is i am not getting my full erection or when i got full erection at the very same time of full erection some sticky liquid comes out and it weakens my erection.Few months back when i got full erection for a long duration i felt so much pain in my testicles and sometimes in my kidney area too..but now i am having this problem... why it is so? Please help me as i am really worried
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using the HCM.
Erection and ejaculation are maintained by 2 different kind of nervous system. So if the sticky liquid is proper ejaculate then weakning of erection is normal because other type of nervous system is activated(PNS). You can give some days rest for it to be normal. Pain in testicles if it is more or severe it may be due to injury or may be infection. If it continues consult your doctor for detailed examination and further management.
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor